# SDR HNAA2012010200444

- Difficulty date: January 2, 2012
- Submitted: January 2, 2012
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 58,688 hours, 64,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PATH EMERGENCY LIGHT IS INOPERATIVE, SECOND FROM FRONT.  R & R FLOOR PATH EMERGENCY LIGHT AT SECOND FROM FRONT POSITION.
